Czechoslovak Mathematical Journal, Vol. 72, No. 4, pp. 1167-1174, 2022


On an additive problem of unlike powers in short intervals

Qingqing Zhang

Received November 2, 2021.   Published online June 6, 2022.

Abstract:  We prove that almost all positive even integers $n$ can be represented as $p_2^2+p_3^3+p_4^4+p_5^5$ with $|p_k^k-\tfrac14 N|\leq N^{1-1/54+\varepsilon}$ for $2\leq k\leq5$. As a consequence, we show that each sufficiently large odd integer $N$ can be written as $p_1+p_2^2+p_3^3+p_4^4+p_5^5$ with $|p_k^k- \tfrac15 N|\leq N^{1-1/54+\varepsilon}$ for $1\leq k\leq5$.
Keywords:  Waring-Goldbach problem; exponential sum over prime in short interval; circle method
Classification MSC:  11P32, 11P05, 11P55
DOI:  10.21136/CMJ.2022.0417-21


References:
[1] C. Bauer: An improvement on a theorem of the Goldbach-Waring type. Rocky Mt. J. Math. 31 (2001), 1151-1170. DOI 10.1216/rmjm/1021249436 | MR 1895291 | Zbl 1035.11047
[2] C. Bauer: A Goldbach-Waring problem for unequal powers of primes. Rocky Mt. J. Math. 38 (2008), 1073-1090. DOI 10.1216/RMJ-2008-38-4-1073 | MR 2435914 | Zbl 1232.11101
[3] A. A. Karatsuba: Basic Analytic Number Theory. Springer, Berlin (1993). DOI 10.1007/978-3-642-58018-5 | MR 1215269 | Zbl 0767.11001
[4] T. Li, H. Tang: On a theorem of Prachar involving prime powers. Integers 12 (2012), 321-344. DOI 10.1515/integ.2011.097 | MR 2955518 | Zbl 1282.11136
[5] T. Li, Y. Yao: Exponentional sums over cubes of primes in short intervals and its applications. Math. Z. 299 (2021), 83-99. DOI 10.1007/s00209-020-02649-8 | MR 4311596 | Zbl 07402879
[6] K. Prachar: Über ein Problem vom Waring-Goldbach'schen Typ. Monatsh. Math. 57 (1953), 66-74. (In German.) DOI 10.1007/BF01319081 | MR 0061626 | Zbl 0050.04003
[7] X. M. Ren, K. M. Tsang: Waring-Goldbach problem for unlike powers. Acta Math. Sin., Engl. Ser. 23 (2007), 265-280. DOI 10.1007/s10114-005-0733-z | MR 2286920 | Zbl 1128.11043
[8] X. M. Ren, K. M. Tsang: Waring-Goldbach problems for unlike powers. II. Acta Math. Sin., Chin. Ser. 50 (2007), 175-182. (In Chinese.) MR 2305808 | Zbl 1121.11312
[9] K. F. Roth: A problem in additive number theory. Proc. Lond. Math. Soc., II. Ser. 53 (1951), 381-395. DOI 10.1112/plms/s2-53.5.381 | MR 0041874 | Zbl 0044.03601
[10] M. Zhang: Waring-Goldbach problems for unlike powers with almost equal variables. Front. Math. China 11 (2016), 449-460. DOI 10.1007/s11464-016-0512-4 | MR 3473745 | Zbl 1335.11083
[11] L. L. Zhao: The exceptional set for sums of unlike powers of primes. Acta Math. Sin., Engl. Ser. 30 (2014), 1897-1904. DOI 10.1007/s10114-014-3661-y | MR 3266786 | Zbl 1302.11080

Affiliations:   Qingqing Zhang, School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan, Shandong 250100 , P. R. China, e-mail: qingqingzhang@mail.sdu.edu.cn


 
PDF available at: